Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Been on birth control, yeast infection. Have PMS symptoms. Have headaches. Help

hi! so I have been on birth control for 8 months now and everything was going fine until my last two cycles. I was on an antibiotic in the beginning of august for a yeast infection , and i know sometimes that alters the effectiveness of the pill . My boyfriend came to visit, and we had sex. He used a condom, but when I was supposed to get my period two weeks later it wasn t normal. I was 5 days late, and on the fifth day I had brown discharge in the morning, and that was it. Nothing for the rest of the month, and what I had didn t even fill up on a liner. I took a test then and it came up negative. This month, I was supposed to get my period last week and I missed again. 3 days later I had a really light brown discharge for one night and the next morning and I was done. I didn t even have to wear a pad or tampon . I experienced all my usual pms symptoms: I was really moody and I had cramps . This time however it s different. I usually only get moody for one day, and I have had a lot of mood swings since the beginning of September. I ve had more headaches, and no matter how much sleep I get at night, I am always tired. I m not sure what s going on. I ve taken another test and it came back negative as well. This month though, about 2 weeks ago, I had unprotected sex a couple of times with my boyfriend, although I still regularly take my birth control. Even though the tests are negative, could I still be pregnant? I ve heard some people don t show up on tests for a long time. I m just confused as to what is going on.
Asked On : Fri, 21 Sep 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor